How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Muneeb Ali Your Own Question
Dr. Muneeb Ali
Dr. Muneeb Ali, Intensivist
Category: Medical
Satisfied Customers: 3134
Experience:  MBBS, MD, MCCM.Currently working in Critical Care Medicine with 10 year experience in Medicine
22950887
Type Your Medical Question Here...
Dr. Muneeb Ali is online now
A new question is answered every 9 seconds

Alright so the last few days I have had a very poor diet and

Customer Question

Alright so the last few days I have had a very poor diet and sleeping schedule due to excessive studying for midterms, I took 2 10mg adder all one around noon and one around 4 now my vision is blurry, i get hot flashes, I'm light headed, my chest hurts (occasionally my heart specifically) , and really just whole body hurts. It has been over 45 minutes and I feel less lightheaded, i think i will be okay with out immediate medical care but I wanted a professionals opinion on what you think I should do.
Submitted: 9 months ago.
Category: Medical
Expert:  Dr. Muneeb Ali replied 9 months ago.

Hi,

Im sorry to hear about your symptoms. But your describing symptoms of amphetamine toxicity or overdosage. This is causing the lightheadedness as well as the chest pain by putting a strain on your heart. Since amphetamines are CNS stimulants and raise the blood pressure in your body they can put added stress on your heart and have even led to heart attacks and strokes in some individuals. This is why you SHOULD seek immediate medical care by visiting the ER or the urgent care center. Dont delay do get this evaluated immediately.

I hope I have been helpful and this answers your query. Please remember to assign a feedback rating so JA will compensate me for my time. You are free to ask follow-up questions thereafter at no charge although any bonuses would be appreciated. Please allow up to 24 hours for a follow-up response if I am signed off.

If, for some reason, you are not satisfied with the answer, I would appreciate knowing why so that I can try to clear up any misunderstanding that may have taken place and still earn a positive rating from you. Finally, you may request me in the future by beginning the question with "THIS IS FOR Dr. Muneeb Ali".

Thank you for using Just Answer.

Expert:  Dr. Muneeb Ali replied 9 months ago.

Do you have any more questions?

If you are satisfied, Please leave a POSITIVE rating by clicking on the stars below, until you do i am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating.

Expert:  Dr. Muneeb Ali replied 9 months ago.

Do you have any more questions?

If you are satisfied, Please leave a POSITIVE rating by clicking on the stars below, until you do i am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating.

Expert:  Dr. Muneeb Ali replied 9 months ago.

Do you have any more questions?

If you are satisfied, Please leave a POSITIVE rating by clicking on the stars below, until you do i am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating.